Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

March 16, 2012Catoosa County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 16, 2012, 3:41 PM EDT for Catoosa County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2012, 3:41 PM EDT (19:41 UTC)
Expired
Mar 16, 2012, 4:15 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA

County Catoosa County, GA

The radar

The Northeast Alabama radar (KHTX), 75 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WWUS82 KFFC 161941
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT FRI MAR 16 2012

GAZ002-003-162015-
341 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WALKER AND
CATOOSA COUNTIES UNTIL 415 PM EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHICKAMAUGA...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALKER AND CATOOSA COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CHICKAMAUGA...ROCK SPRING...BEAUMONT AND
BLUE SPRING. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3489 8532 3490 8513 3485 8511 3479 8532
      3488 8536
TIME...MOT...LOC 1941Z 251DEG 16KT 3486 8530

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 16, 1:36 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Mar 16, 1:36 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT FRI MAR 16 2012

.PREV DISCUSSION... /ISSUED 1020 AM EDT FRI MAR 16 2012/

UPDATE...
NO CHANGES PLANNED FOR THIS MORNING. FORECAST LOOKS OKAY.

PREVIOUS DISCUSSION...
SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...
WEAK UPPER RIDGING CONTINUES ACROSS THE REGION THROUGH THE PERIOD...
HOWEVER NORTH AND CENTRAL GEORGIA REMAIN ALONG THE NORTHERN EDGED OF
THE RIDGE WHERE WEAK WAVES MOVING THROUGH THE FLOW WILL CONTINUE TO
AFFECT THE FORECAST AREA. BEST CHANCES FOR PRECIPITATION...AND
CONVECTION...WILL REMAIN ACROSS NORTH GEORGIA WHERE UPPER SUPPORT IS
BEST AND RIDGE IS WEAKER. INSTABILITY REMAINS MODERATE AND ISOLATED
SEVERE THUNDERSTORMS CANNOT BE RULED OUT...BUT WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED. BY SATURDAY THE UPPER RIDGE IS BEGINNING TO
BUILD NORTH AGAIN IN RESPONSE TO A DEEPENING TROUGH TO THE WEST...
BUT SHOULD NOT BE STRONG ENOUGH TO SUPPRESS ALL CONVECTION.

WITH THE UPPER RIDGE PERSISTING ACROSS THE REGION AFTERNOON
TEMPERATURES WILL REMAIN AROUND RECORD LEVELS THROUGH SATURDAY.

20

LONG TERM /SUNDAY THROUGH THURSDAY/...
GFS/ECMWF MODELS IN GOOD AGREEMENT THROUGH EXTENDED PERIODS.  BOTH
MODELS DEEPEN LOW OVER THE SOUTHERN PLAINS BY MIDWEEK.  THIS ALLOWS
NARROW RIDGING OVER THE EAST TO BUILD NORTHWARD. MODELS CONTINUE TO
SHOW WEAK IMPULSES ROTATING OVER THE TOP OF THE RIDGE...ACROSS
PORTIONS OF NORTH AND EAST GEORGIA SUNDAY AND MONDAY...BEFORE
SHIFTING FURTHER EAST BY TUESDAY. PRECIPITABLE WATER REMAINS IN THE
ONE TO ONE AND ONE-QUARTER INCH RANGE THROUGH THURSDAY HOWEVER...
AND WITH SUMMER LIKE PATTERN IN PLACE...THERE WILL STILL BE ENOUGH
MOISTURE AND INSTABILITY FOR ISOLATED CONVECTION EACH AFTERNOON.
MODELS ARE TRENDING TOWARD A SLOWER ADVANCEMENT OF THE SYSTEM
DEVELOPING OVER THE SOUTHERN PLAINS...WITH SYSTEM STILL WEST OF
FORECAST AREA BY THE END OF THE WORK WEEK. GUIDANCE  TEMPERATURES
CONTINUE TEN TO TWENTY DEGREES ABOVE NORMAL THROUGH NEXT
WEEK...WHICH WILL REMAIN BELOW RECORD HIGH TEMPERATURES.
12

CLIMATE...

RECORDS FOR 03-16

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      82 1945     37 1960     62 2002     19 1890
   KATL      84 1945     34 1900     64 2002     18 1890
   KCSG      85 2002     51 1969     65 2002     27 1988
                                                    1949
   KMCN      87 1955     42 1900     65 1942     26 1916

RECORDS FOR 03-17

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      85 1945     39 2005     62 1945     23 1924
   KATL      86 1945     38 1892     65 2002     23 1895
   KCSG      88 2002     45 2005     67 2002     30 1981
                                                    1954
   KMCN      88 1945     44 2005     65 1908     27 1988

RECORDS FOR 03-18

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      87 1921     45 1998     63 1908     23 1967
                                                    1941
                                                    1902
   KATL      84 1982     30 1892     67 1908     20 1902
   KCSG      89 1982     49 1988     64 1982     29 1967
   KMCN      88 1908     43 1902     67 1908     28 2007
                                                    1941
.AVIATION...
18Z UPDATE...
MAIN CONCERN TODAY IS TIMING OF THE CONVECTION. ALL GUIDANCE
SUGGESTS A 19Z TO 02Z TIME FRAME FOR THE POSSIBILITY OF
THUNDERSTORMS. WENT TEMPO TS AT ALL TAF SITES AND WILL ADJUST
THIS TEMPO WHEN STORMS START TO INITIATE IN ORDER TO BETTER NAIL
DOWN THE TIMING. OTHERWISE TOMORROW LOOKS LIKE A REPEAT OF TODAY
WEATHER WISE WITH NO VISBY OR CEILING CONCERNS EXCEPT FOR MCN
WHERE MVFR CONDITIONS MAY BE POSSIBLE IN THE AM TOMORROW.

//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE ON TIMING OF CONVECTION AT KATL...HIGH CONFIDENCE
ON ALL OTHER ELEMENTS.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          84  58  84  58 /  40  40  30  30
ATLANTA         82  62  82  61 /  40  30  30  30
BLAIRSVILLE     79  54  77  53 /  50  40  40  40
CARTERSVILLE    82  57  83  53 /  40  40  30  30
COLUMBUS        84  62  84  60 /  30  20  30  10
GAINESVILLE     81  60  81  59 /  40  40  30  30
MACON           84  60  84  57 /  30  20  30  20
ROME            82  58  81  56 /  40  40  30  30
PEACHTREE CITY  82  57  81  54 /  30  30  30  20
VIDALIA         85  62  84  61 /  20  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

26
Hazardous weather outlook, Mar 16, 6:04 AM EDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 AM EDT FRI MAR 16 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
604 AM EDT FRI MAR 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS EXPECTED WITH ISOLATED SEVERE
THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS
AFTERNOON AND EVENING.

.SYNOPSIS...
SURFACE HIGH PRESSURE WILL CONTINUE TO COMBINE WITH WEAK UPPER
LEVEL RIDGING TO KEEP A WARM...MOIST AIRMASS OVER GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THE STRONGER THUNDERSTORMS
WILL BE STRONG WIND GUSTS...LARGE HAIL AND CLOUD-TO-GROUND
LIGHTNING. THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE FROM 2PM
TO 10 PM.

.DISCUSSION...
A WARM AND MOIST AIRMASS WILL REMAIN IN PLACE. BY THIS
AFTERNOON...CAPES WILL INCREASE TO 1500-2000 ACROSS PORTIONS OF
NORTH AND CENTRAL GEORGIA AS IMPULSES MOVE THROUGH THE UPPER LEVEL
FLOW. THESE IMPULSES WILL AID IN THE DEVELOPMENT OF SCATTERED
THUNDERSTORMS WITH ISOLATED SEVERE ACTIVITY. STRONG WINDS AND HAIL
WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Mar 16, 3:10 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 PM EDT FRI MAR 16 2012

GAZ001-002-161945-
310 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN WALKER AND DADE
COUNTIES UNTIL 345 PM EDT...

AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COLE CITY TO 5 MILES WEST OF
STEPHENSVILLE...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALKER AND DADE COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE COLE CITY...STEPHENSVILLE...
TRENTON...NEW ENGLAND...HOOKER...MORGANVILLE...WILDWOOD...CHATTANOOGA
VALLEY...FAIRVIEW AND LOOKOUT MOUNTAIN. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3499 8546 3499 8527 3491 8526 3483 8559
      3495 8561 3498 8561 3499 8560 3499 8547
TIME...MOT...LOC 1910Z 253DEG 19KT 3502 8552 3488 8563
Special weather statement, Mar 16, 3:11 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT FRI MAR 16 2012

GAZ070-071-161945-
311 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MONROE AND LAMAR COUNTIES UNTIL 345 PM EDT...

AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JOHNSTONVILLE...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MONROE AND LAMAR COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LIBERTY HILL...JOHNSTONVILLE...GOGGINS...
CHAPPEL MILL...COLLIER...HIGH FALLS STATE PARK...PLANT SCHERER...
BERNER...BLOUNT...JULIETTE AND FORSYTH. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3320 8394 3320 8386 3318 8383 3315 8381
      3313 8382 3312 8380 3310 8379 3300 8378
      3300 8414 3317 8416
TIME...MOT...LOC 1911Z 263DEG 7KT 3309 8405
Special weather statement, Mar 16, 3:22 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT FRI MAR 16 2012

GAZ049-059-060-072-161945-
322 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PUTNAM...MORGAN...JONES AND JASPER COUNTIES UNTIL 345 PM EDT...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SHADY DALE TO ADGATEVILLE...MOVING EAST AT
10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PUTNAM...MORGAN...JONES AND JASPER COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CALVIN...
MCELHENEYS CROSSROADS...EUDORA...FARRAR...TURTLE COVE...NORTH
ALCOVY...SHADY DALE...MONTICELLO...ADGATEVILLE...GODFREY...
PIEDMONT...HILLSBORO...CENTRAL GEORGIA EXPERIMENT STATION...
STANFORDVILLE AND WILLARD. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3312 8354 3312 8381 3317 8383 3319 8381
      3321 8383 3325 8381 3334 8386 3340 8383
      3341 8385 3344 8382 3345 8377 3350 8371
      3348 8368 3352 8368 3348 8362 3349 8329
TIME...MOT...LOC 1922Z 270DEG 8KT 3341 8355 3320 8370
Special weather statement, Mar 16, 3:23 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT FRI MAR 16 2012

GAZ001-002-011-162000-
323 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN WALKER...CHATTOOGA AND DADE COUNTIES UNTIL 400 PM EDT...

AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF CLOUDLAND...MOVING NORTHEAST
AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALKER...CHATTOOGA AND DADE COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CLOUDLAND...CEDAR
GROVE...TRION...CENTER POST...LAFAYETTE AND LINWOOD. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3481 8527 3457 8517 3450 8552 3468 8556
      3470 8556
TIME...MOT...LOC 1923Z 247DEG 16KT 3458 8560
Special weather statement, Mar 16, 3:26 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT FRI MAR 16 2012

GAZ002-011-012-019-162000-
326 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN WALKER...
CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 400 PM EDT...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TRION...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALKER...CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 400 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TIDINGS...TRION...
SUBLIGNA...EVERETT SPRINGS...SUTTLES MILL AND LAKE MARVIN. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3457 8517 3464 8520 3468 8505 3462 8505
      3447 8504 3441 8530 3454 8536
TIME...MOT...LOC 1927Z 251DEG 17KT 3452 8525
Special weather statement, Mar 16, 3:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT FRI MAR 16 2012

GAZ002-003-162015-
341 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WALKER AND
CATOOSA COUNTIES UNTIL 415 PM EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHICKAMAUGA...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALKER AND CATOOSA COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CHICKAMAUGA...ROCK SPRING...BEAUMONT AND
BLUE SPRING. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3489 8532 3490 8513 3485 8511 3479 8532
      3488 8536
TIME...MOT...LOC 1941Z 251DEG 16KT 3486 8530

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:00 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Pickens30 min
Mar 15, 8:09 PM EDTSpecial Weather StatementFFCBartow36 min
Mar 15, 8:12 PM EDTSpecial Weather StatementFFCWhitfield33 min
Mar 15, 8:43 PM EDTSpecial Weather StatementFFCWhitfield32 min
Mar 15, 8:51 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker39 min
Mar 15, 9:01 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield29 min
Mar 15, 9:27 PM EDTSpecial Weather StatementFFCMurray, Whitfield33 min
Mar 15, 9:31 PM EDTSpecial Weather StatementFFCBartow29 min
Mar 15, 9:37 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon23 min
Mar 15, 9:53 PM EDTSpecial Weather StatementFFCCatoosa37 min
Mar 15, 10:18 PM EDTSpecial Weather StatementFFCChattooga27 min
Mar 15, 10:24 PM EDTSpecial Weather StatementFFCMurray, Whitfield36 min
Mar 15, 10:43 PM EDTSpecial Weather StatementFFCChattooga32 min
Mar 16, 12:18 AM EDTSpecial Weather StatementFFCForsyth, Hall42 min
Mar 16, 12:33 AM EDTSevere Thunderstorm WarningFFCForsyth, Hall27 min
Mar 16, 1:19 AM EDTSpecial Weather StatementFFCClarke41 min
Mar 16, 2:28 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield32 min
Mar 16, 2:31 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs44 min
Mar 16, 2:40 PM EDTSpecial Weather StatementFFCChattooga35 min
Mar 16, 2:46 PM EDTSpecial Weather StatementFFCCoweta29 min
Mar 16, 3:07 PM EDTSpecial Weather StatementFFCChattooga23 min
Mar 16, 3:10 PM EDTSpecial Weather StatementFFCDade35 min
Mar 16, 3:11 PM EDTSpecial Weather StatementFFCLamar, Monroe34 min
Mar 16, 3:12 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield33 min
Mar 16, 3:22 PM EDTSpecial Weather StatementFFCJasper23 min
Mar 16, 3:23 PM EDTSpecial Weather StatementFFCWalker37 min
Mar 16, 3:26 PM EDTSpecial Weather StatementFFCChattooga34 min
Mar 16, 3:35 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker10 min
Mar 16, 3:45 PM EDTSpecial Weather StatementFFCCobb30 min
Mar 16, 3:49 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker30 min
Mar 16, 3:53 PM EDTSpecial Weather StatementFFCCatoosa22 min
Mar 16, 3:59 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler31 min
Mar 16, 4:01 PM EDTSpecial Weather StatementFFCPaulding14 min
Mar 16, 4:08 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield37 min
Mar 16, 4:18 PM EDTSpecial Weather StatementFFCBibb27 min
Mar 16, 4:22 PM EDTSevere Thunderstorm WarningFFCBibb, Twiggs23 min
Mar 16, 4:30 PM EDTSpecial Weather StatementFFCJasper30 min
Mar 16, 4:37 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler23 min
Mar 16, 4:38 PM EDTSpecial Weather StatementFFCJasper37 min
Mar 16, 4:44 PM EDTSpecial Weather StatementFFCMacon31 min
Mar 16, 4:48 PM EDTSpecial Weather StatementFFCTalbot27 min
Mar 16, 4:53 PM EDTSpecial Weather StatementFFCEmanuel37 min
Mar 16, 4:58 PM EDTSpecial Weather StatementFFCTelfair, Wheeler32 min
Mar 16, 5:01 PM EDTSpecial Weather StatementFFCJohnson29 min
Mar 16, 5:05 PM EDTSpecial Weather StatementFFCCoweta25 min
Mar 16, 5:08 PM EDTSpecial Weather StatementFFCBartow37 min
Mar 16, 5:10 PM EDTSpecial Weather StatementFFCTelfair, Wheeler35 min
Mar 16, 5:15 PM EDTSpecial Weather StatementFFCMacon30 min
Mar 16, 5:24 PM EDTSpecial Weather StatementFFCCoweta36 min
Mar 16, 5:27 PM EDTSpecial Weather StatementFFCEmanuel33 min
Mar 16, 5:37 PM EDTSpecial Weather StatementFFCBibb23 min
Mar 16, 5:39 PM EDTSpecial Weather StatementFFCTelfair36 min
Mar 16, 5:49 PM EDTSpecial Weather StatementFFCEmanuel26 min
Mar 16, 5:57 PM EDTSpecial Weather StatementFFCDawson48 min
Mar 16, 6:06 PM EDTSpecial Weather StatementFFCPaulding24 min
Mar 16, 6:11 PM EDTSpecial Weather StatementFFCOglethorpe34 min
Mar 16, 6:29 PM EDTSpecial Weather StatementFFCTelfair46 min
Mar 16, 6:45 PM EDTSpecial Weather StatementFFCGlascock45 min
Mar 16, 7:07 PM EDTSpecial Weather StatementFFCCobb23 min
Mar 16, 7:10 PM EDTSpecial Weather StatementFFCTelfair50 min
Mar 16, 7:18 PM EDTSpecial Weather StatementFFCWashington42 min
Mar 16, 7:48 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale42 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.